# SDR AALA202007279022

- Difficulty date: July 13, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 29566
- Aircraft time: 33,457 hours, 13,520 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 988
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF DECK PLATE AROUND GALLEY MOUNT AT STA 988 AND LBL 32, MEASURING L=3.0 IN, W=4.0 IN, D=0.011 IN. PERMANENT REINFORCING SPLICE REPAIR ACCOMPLISHED IAW SRM 51-70-13-2R-4 AND EA 307279.
